Follow me on:

[arXiv] [Google Scholar] [ResearchGate]

List of publications

  1. D. Beltita, T. Goliński, G. Jakimowicz, F. Pelletier: Banach-Lie groupoids and generalized inversion, J. Funct. Anal. 276 (2019), no. 5, 1528-1574.
    DOI: 10.1016/j.jfa.2018.12.002

  2. T. Goliński: Factorization method on time scales, Appl. Math. Comput. 347 (2019), 354-359. DOI: 10.1016/j.amc.2018.11.007

  3. D. Beltita, T. Goliński, A.-B. Tumpach: Queer Poisson brackets, J. Geom. Phys. 132 (2018), 358-362. DOI: 10.1016/j.geomphys.2018.06.013

  4. A. Dobrogowska, T. Goliński: Examples of Hamiltonian Systems on the Space of Deformed Skew-symmetric Matrices, Geometric Methods in Physics, XXXIII Workshop 2014, Białowieża, Poland, Jun 29 - Jul 5, Trends in Mathematics, Birkhauser Verlag, Basel, 2015, pp. 247-255. DOI: 10.1007/978-3-319-18212-4_19

  5. A. Dobrogowska, T. Goliński: Lie bundle on the space of deformed skew-symmetric matrices, J. Math. Phys. 55 (2014), no. 11, 1-14, (article identifier 113504). DOI: 10.1063/1.4901010

  6. T. Goliński, A. Odzijewicz: Hierarchy of integrable Hamiltonians describing the nonlinear n-wave interaction, J. Phys. A Math. Theor. 45 (2012), no. 4, 045204. DOI: 10.1088/1751-8113/45/4/045204

  7. T. Goliński, A. Odzijewicz: Hierarchy of Hamilton equations on Banach Lie-Poisson spaces related to restricted Grassmannian, J. Funct. Anal. 258 (2010), no. 10, 3266 - 3294. DOI: 10.1016/j.jfa.2010.01.019

  8. T. Goliński, A. Odzijewicz: Some Integrable Systems on the Banach Lie-Poisson Space \(i\mathbb{R} + U^1_{\textrm{res}}\), XXVIII Workshop on Geometrical Methods in Physics, Białowieża 2009, Poland, Jun 28 - Jul 4, AIP Conf. Proc. vol. 1191, 2009, pp. 91-97. DOI: 10.1063/1.3275603

  9. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska: \(sl(2,\mathbb R)\) symmetry and solvable multiboson system, J. Math. Phys. 48 (2007), no. 2, 023508(1-19). DOI: 10.1063/1.2409525

  10. A. Odzijewicz, T. Goliński, A. Tereszkiewicz: Coherent state maps related to the bounded positive operators, J. Math. Phys. 48 (2007), no. 12, 123514 (1-14). DOI: 10.1063/1.2821615

  11. A. Sliżewska, T. Goliński, M. Horowski, A. Odzijewicz: Integrability of one-mode bosonic systems with \(sl(2,\mathbb R)\) symmetry, XXVI International Workshop on Geometrical Methods in Physics, Białowieża 2007, Poland, Jul 1-7, AIP Conf. Proc. vol. 956, 2007, pp. 218-224. DOI: 10.1063/1.2820970

  12. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska: Integrable fermion systems with fourth-order nonlinearity, Czech. J. Phys. 56 (2006), no. 10/11, 1161-1165. DOI: 10.1007/s10582-006-0418-6

  13. T. Goliński, A. Odzijewicz: Factorization method for second order functional equations, J. Comput. Appl. Math. 176 (2005), no. 2, 331-355. DOI: 10.1016/j.cam.2004.07.023

  14. A. Dobrogowska, T. Goliński, A. Odzijewicz: Change of variables in factorization method for second order functional equations, Czech. J. Phys. 54 (2004), no. 11, 1257-1263. DOI: 10.1007/s10582-004-9787-x

  15. T. Goliński, A. Odzijewicz General difference calculus and its application to functional equations of the second order, Czech. J. Phys. 52 (2002), no. 11, 1219-1224. DOI: 10.1023/A:1021380803164